Von Neumann's paradox with translations
Fundamenta Mathematicae, Tome 131 (1988) no. 1, pp. 1-12
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_131_1_1_12,
author = {Mikl\'os Laczkovich},
title = {Von {Neumann's} paradox with translations},
journal = {Fundamenta Mathematicae},
pages = {1--12},
year = {1988},
volume = {131},
number = {1},
doi = {10.4064/fm-131-1-1-12},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-131-1-1-12/}
}
Miklós Laczkovich. Von Neumann's paradox with translations. Fundamenta Mathematicae, Tome 131 (1988) no. 1, pp. 1-12. doi: 10.4064/fm-131-1-1-12
Cité par Sources :